MathSciNet Relay Station
MathSciNet bibliographic data
MR2506749 53D45 (14N35)
Coates, Tom; Lee, Yuan-Pin; Corti, Alessio; Tseng, Hsian-Hua The quantum orbifold cohomology of weighted projective spaces. Acta Math. 202 (2009), no. 2, 139–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement